# SDR UPS804270

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND A CRACK IN THE FLOORBEAM TO SEAT TRACK SUPPORT FITTING AT STATION 1520, BL 0 AND WL 202.  MAINTENANCE REMOVED AND REPLACED THE FITTING WITH HI-LOC PER SRM 51-1-20D.
